On product of generalized Appell polynomials

Arun Verma

Annales Polonici Mathematici (1975)

  • Volume: 31, Issue: 2, page 205-212
  • ISSN: 0066-2216

How to cite


Arun Verma. "On product of generalized Appell polynomials." Annales Polonici Mathematici 31.2 (1975): 205-212. <http://eudml.org/doc/264228>.

author = {Arun Verma},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {205-212},
title = {On product of generalized Appell polynomials},
url = {http://eudml.org/doc/264228},
volume = {31},
year = {1975},

AU - Arun Verma
TI - On product of generalized Appell polynomials
JO - Annales Polonici Mathematici
PY - 1975
VL - 31
IS - 2
SP - 205
EP - 212
LA - eng
UR - http://eudml.org/doc/264228
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.